MAUDE Adverse Event Report: DIVERSATEK HEALTHCARE INNERVISION TRANSILLUMINATION SYSTEM; LIGHTED BOUGIE

DIVERSATEK HEALTHCARE INNERVISION TRANSILLUMINATION SYSTEM; LIGHTED BOUGIE
Model Number 1465-50
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported a tear of the esophagus after the disposable tip detached from the device.The tear was repaired through endoscopic intervention.The customer believes the tip folded back on itself during passage through the esophagus.The device labeling indicates that the tip can come detached if the tip is bent at a significant angle within the patient.Disposable tips from the same manufacturing lot were examined and all specifications were within tolerances.Additionally, the device history record of the manufacturing lot was reviewed and no issues were recorded.The manufacturer also reviewed complaint trending reports.No similar issues have been reported in any complaint trends.Therefore, the manufacturer believes this to be an isolated incident.The device is not believed to have caused or contributed to the event.Diversatek has determined that there are no new safety or efficacy issues as a result of this event and therefore, no further action will be taken.
 
Event or Problem Description
Customer reported on mw5078295 the 50fr bougie tip became dislodged from the illumination cord in the patient's esophagus.

Brand Name
INNERVISION TRANSILLUMINATION SYSTEM
Common Device Name
LIGHTED BOUGIE
Manufacturer (Section D)
DIVERSATEK HEALTHCARE
102 e keefe ave
milwaukee WI 53212
MDR Report Key7820278
Report Number2183446-2018-00001
Device Sequence Number16755801
Product Code FDG
UDI-Device Identifier00816734021293
UDI-Public(01)00816734021293(10)221575(17)210327
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964561
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/02/2018
Report Date (Section F) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2021
Device Model Number1465-50
Device Catalogue Number165-50
Device Lot Number221575
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2018
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer07/30/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/05/2018